# SDR REXA201000208

- Difficulty date: October 17, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,056 hours, 18,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT TRACK CORRODED BELOW RT AND LT OVERWING EXITS BETWEEN FS 473.15 AND FS 513.00.  REMOVED AND REPLACED SIDE SEAT TRACKS IAW CRJ 200 AMM 53-01-11-400-802.
